An orientation theorem for graphs

A.M.H. Gerards

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    We characterize the class of graphs in which the edges can be oriented in such a way that going along any circuit in the graph, the number of forward edges minus the number of backward edges is equal to 0, 1, or -1. The result follows by applying Tutte's characterization of regular matroids to a certain binary matroid associated to a graph.
    Original languageEnglish
    Pages (from-to)199-212
    JournalJournal of Combinatorial Theory, Series B
    Volume62
    Issue number2
    DOIs
    Publication statusPublished - 1994

    Fingerprint Dive into the research topics of 'An orientation theorem for graphs'. Together they form a unique fingerprint.

    Cite this